# SDR SWIA200514934

- Difficulty date: April 30, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 9,848 hours, 7,645 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4784
- Condition: Malfunctioned
- Location: Lt Spoiler
- Part time: 9,819 hours, 7,625 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED SPOILER MOVEMENT LEFT OUTBOARD SPOILERON, SPOILERONS FAULT ON TAXI OUT.  REPLACED LEFT SPOILERON PCU NR 2 HYD SYSTEM IAW 27-62-01, OPERATIONAL CHECK GOOD.
